Pacific Journal of Mathematics

A modified Schnirelmann density.

Robert Stalley

Article information

Source
Pacific J. Math., Volume 5, Number 1 (1955), 119-124.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103044614

Mathematical Reviews number (MathSciNet)
MR0068568

Zentralblatt MATH identifier
0064.28102

Subjects
Primary: 10.0X

Citation

Stalley, Robert. A modified Schnirelmann density. Pacific J. Math. 5 (1955), no. 1, 119--124. https://projecteuclid.org/euclid.pjm/1103044614


Export citation

References

  • [1] E. Artin, and P. Scherk, On the sum of two sets of integers, Ann. of Math. 44 (1943), 138-142.
  • [2] L. P.-H. Cheo, A remark on the a + theorem, Proc. Amer. Math. Soc. 3 (1952), 175-177.
  • [3] H. B. Mann, A proof of the fundamental theorem on the density of sums of sets of positive integers, Ann. of Math. 43 (1942), 523-527.
  • [4] H. B. Mann, On the number of integers in the sum of two sets of positiveintegers, Pacific J. Math. 1 (1951), 249-253.
  • [5] H.-H. Ostmann, Verfeinerte Losung der asymptotischen Dichtenaufgabe, J. Reine Angew. Math. 187(1950), 183-188.